Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2021 | Journal Article | IST-REx-ID: 9359 | OA
Ho QP. Homological stability and densities of generalized configuration spaces. Geometry & Topology. 2021;25(2):813-912. doi:10.2140/gt.2021.25.813
View | Files available | DOI | arXiv

Filters and Search Terms

keyword="Koszul duality"


Filter Publications

  • Display / Sort

    Citation Style: AMA

    Export / Embed